# SDR UIEA2021121402460

- Difficulty date: December 17, 2021
- Submitted: December 21, 2021
- Operation: Air carrier
- Aircraft: N640GT
- Make and model: Boeing 767-3S1
- Aircraft serial: 25221
- Aircraft time: 94,493 hours, 20,169 cycles
- System (JASC): 2564 · Life Raft
- Part: Kit
- Part number: S60010005306
- Part serial: NSN
- Condition: None
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

M/D   FIRST  AID   KIT  DUE TIME CHANGE  P/N S6-01-0005-306   NSN   DUE 01 JAN 22 .( REMOVED & REPLACED  FIRST AID KIT L/H AFT OVHD BIN PER AMM 25-64-00. CK'D  OK .  /  EXP.  TAG. P/N S6-01-0005-306 )
